# SDR SWAA2024101634951

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA986.5 AND LBL43 WL208.1 AT AFT GALLEY AREA 2024-565332<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200048001; DUE DATE: 28-MAY-25.;[02] ON STEP 10. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 220272512. DUE DATE: 08-JAN-25.;[03] REPAIRED FLOOR BEAM LOCATED STA986.5 AND LBL43 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205 SHEET 1 TO 4;[04] CORRECTED STEP 3: REPAIRED FLOOR BEAM LOCATED STA986.5 AND LBL43 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205 SHEET 1 TO 4 SEE INDIVIDUAL SIGNS OFF BELOW;[05] REPAIRED FLOOR BEAM LOCATED STA986.5 AND LBL43 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205 SHEET 1 TO 4 SEE INDIVIDUAL SIGNS OFF BELOW AS RII
